Differential and Integral Equations
- Differential Integral Equations
- Volume 8, Number 1 (1995), 1-18.
Maximum principle for state-constrained optimal control problems governed by quasilinear elliptic
In this paper, the authors study an optimal control problem for quasilinear elliptic partial differential equations with pointwise state constraints. Weak and strong optimality conditions of Pontryagin maximum principle type are derived. In proving these results, we penalized the state constraints and respectively use the Ekeland variational principle and an exact penalization method.
Differential Integral Equations, Volume 8, Number 1 (1995), 1-18.
First available in Project Euclid: 21 May 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 49K20: Problems involving partial differential equations
Secondary: 35J60: Nonlinear elliptic equations
Casas, Eduardo; Yong, Jiong Min. Maximum principle for state-constrained optimal control problems governed by quasilinear elliptic. Differential Integral Equations 8 (1995), no. 1, 1--18. https://projecteuclid.org/euclid.die/1369143781